MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-325-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
On (b)(6) 2025, the patient had a symptomatic hemorrhage around the strip electrode covering the left posterior superior temporal gyrus.It appears the patient had mri performed on (b)(6) 2025.The results of the mri were not provided.The patient was hospitalized for 6 days for observation.No surgical evacuation was needed.No other treatment was indicated.No residual neurological sequelae were observed.The physician reported that he was not entirely certain that it was an rns system related event, but other causes of hemorrhage had been ruled out.
 
Event or Problem Description
On (b)(6) 2025, the patient had a symptomatic hemorrhage around the strip electrode covering the left posterior superior temporal gyrus.The physician reported that he was not entirely certain that it was an rns system related event, but other causes of hemorrhage had been ruled out.The patient was hospitalized for 6 days.No surgical evacuation was needed.No other treatment was indicated.Device diagnostics and programming were performed to support clinical evaluation.No residual neurological sequelae were observed.The rns system remained implanted.
 
Additional Manufacturer Narrative

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key23705977
Report Number3004426659-2025-00077
Device Sequence Number10670731
Product Code PFN
UDI-Device Identifier00855547005311
UDI-Public010085554700531117270123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCL-325-10-K
Device Catalogue Number1007933
Device Lot Number34044-1-1-1
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexFemale